Metric Geometry

[6] A general Schwarz lemma for Kahler manifolds

Shing-Tung Yau

Metric Geometry mathscidoc:1912.43470

American Journal of Mathematics, 100, (1), 197-203, 1978.2
[ Download ] [ 2019-12-24 20:34:48 uploaded by yaust ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Isoperimetric characterization of upper curvature bounds

Alexander Lytchak Universit¨at K¨oln Stefan Wenger University of Fribourg

Metric Geometry mathscidoc:1911.43028

Acta Mathematica, 221, (1), 159 – 202, 2018
[ Download ] [ 2019-11-28 11:43:28 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Partial regularity of harmonic maps from Alexandrov spaces

Huabin Ge Renmin University of China Wenshuai Jiang Zhejiang University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10005

[ Download ] [ 2019-08-16 23:48:45 uploaded by Huichun_Zhang ] [ 509 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Harmonic Maps Between Alexandrov Spaces

Jia-Cheng Huang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10004

J. Geom. Anal, 27, 1355-1392
[ Download ] [ 2019-08-16 23:37:18 uploaded by Huichun_Zhang ] [ 410 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved